# SDR MTNA20140521015

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,104 hours, 31,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Housing
- Part number: S57112322201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 622CT HOUSING CORRODED OUT OF LIMITS ON REMOVABLE PANEL PN S57112322201.  REPAIRED IAW SRI DT S-2001 14-21784 ISSUE A DATED 4/5/2014.  APPROVED DATA IS SRAS DT S-200114 8440.
